# SDR UPS98225652

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, ON FURTHER INSPECTION OF DAMAGED ANCHOR NUTS EXTRUSION WAS CORRODED AND WEB DAMAGED.  REPLACED EXTRUSION WITH 65-24258-1 IAW DRAWING 65C33855.
